# SDR SWIA201743191

- Difficulty date: March 30, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 35,011 hours, 29,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BELLY AT FS 250.0 HAS A DENT. C-CHECK, ALL STEPS COMPLETED FOR PERMANENT REPAIR TO DENT LOCATED AT FS 250 IAW REO.
